Uniqueness of entire functions and their derivatives

Volume 96 / 2009

Indrajit Lahiri, Gautam Kumar Ghosh Annales Polonici Mathematici 96 (2009), 239-246 MSC: Primary 30D35. DOI: 10.4064/ap96-3-4

Abstract

We study the uniqueness of entire functions which share a value or a function with their first and second derivatives.

Authors

  • Indrajit LahiriDepartment of Mathematics
    University of Kalyani
    West Bengal 741235, India
    e-mail
  • Gautam Kumar GhoshDepartment of Mathematics
    G.M.S.M. Mahavidyalaya
    Bireswarpur, South 24 Parganas, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image